Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief - 2 Count x 50

ADVIL

Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief - 2 Count x 50

£56.35 £93.92
Save 40% (£37.57)
  • Order within 19 hours and 20 minutes to get between May 23 - May 29
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • 50 packets of 2 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief
  • Advil Dual Action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, and new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
  • Easy to swallow pain medicine that provides longer lasting relief than Tylenol Extra Strength and targets pain at the sight of inflammation - the perfect addition to your college dorm room essentials
  • The first pain relief medication with a combination of acetaminophen and ibuprofen
  • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
  • Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years
  • HSA and FSA eligible product


Advil Dual Action Coated Caplets with Acetaminophen is the first pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication for 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Advil targets aches and pains at the source to help you keep moving through every serve and volley. HSA/FSA eligible product.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief - 2 Count x 50

Advil.

Advil Dual Action Coated Caplets with Acetaminophen, 250 ...

£56.35 £93.92
Save 40.0% (£37.57)